# SDR SWAA2014090431607

- Difficulty date: July 22, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK OTBD FLANGE HOLE CRACKED AT BS 727B LBL 45.5.  R & R SEAT TRACK IAW SRM & DWG.
